Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4108
Title: Klein-Gordon Type Equations with a Singular Time-dependent Potential
Authors: Del Santo, Daniele
Kinoshita, Tamotu
Reissig, Michael
Keywords: Klein-Gordon EquationSingular PotentialCauchy ProblemWell- Posedness
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: D. Del Santo, T. Kinoshita, M. Reissig, "Klein-Gordon Type Equations with a Singular Time-dependent Potential”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 141-175.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
In this note we study Klein-Gordon type Cauchy problems with a time-dependent singular potential. We ask for the
influence of the sign and the singularity order of the potential on
the regularity of solutions with respect to time.
Type: Article
URI: http://hdl.handle.net/10077/4108
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
DelSantoKinoshitaReissigRendMat39.pdf248.24 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,102
checked on Jun 28, 2022

Download(s) 50

539
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.